I have been having a troubling symptom lately that I wanted to share - to see if anyone else has this and what to do for it.
But first, a quick history. Had lyme undiagnosed for 4.5 years, got diagnosed, underwent 2 years of therapy, recovered about 70%, plateaued and have stayed at 70% recovery.
My LLMD took me off abx as he said their longterm use is not good for me, but said I could take short 2 week bursts if need be.
I'm happy to report that I've been off abx for 5 months and nothing disturbing has happened until now.
So this is both a good and a bad thing. The past couple weeks I've been having a troubling symptom with exercise, and am wondering if it's time for me to get back on med's.
One of the symptoms I've ALWAYS had with my lyme is that my heart rate went up more than a healthy person's with exercise and took longer to come down afterward. Even when feeling my best, after my exercise (a 20-30 minute brisk walk)my heart rate would be 130 or so and take 5 minutes or so to get below 100.
But lately, I've only been able to walk shorter distances. This evening I fast walked 15 minutes (one mile) and upon completion my heart rate was 150. 5 minutes later it was 116 and after 15 minutes 97.
I also have a problem with anxiety, and I think part of the heart thing now could be that I'm more anxious when I start to exercise because I'm forecasting what will happen afterwards, and that definitely can contribute to this.
Does anyone else have this? What works for you? Right now the only things I'm taking are 12.5 mg toprol xl, 100mg co-q10, and 100mg magnesium per day. It might be time to go back on med's
Posts: 173 | From Lakeland, FL 33813 | Registered: Aug 2003
| IP: Logged |
that happens to me also.it is not fun is it..after walking a mile yes it is 130...I think it may be babs related and bartonella as they infest the red blood cells and cause poor circulation.. eric
Posts: 593 | From long island ny | Registered: Apr 2006
| IP: Logged |